Prozac and possible affects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

livenlaugh
Regular Member


Date Joined Dec 2009
Total Posts : 387
   Posted 10/22/2010 9:32 AM (GMT -6)   
I have a question...maybe a little strange.  I had been on Prozac for years and pretty much on the same dose.  I recently stopped taking it about 2 weeks ago because I felt that it wasn't working and I feel good.  Is it a coincedence that I stopped and feel better?  Could the Prozac have made me feel moody and somewhat irritable where I have been on it for so long?  It didn't make me feel that way when I started.  Hope everyone is having a calm day.
Lisa

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/22/2010 9:36 AM (GMT -6)   
Lisa,  I don't have the answer to your questions but I am wondering if you went cold turkey off the medication ?  Do check with your Dr to see what he/she thinks?
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 17, 2018 6:56 AM (GMT -6)
There are a total of 2,982,328 posts in 326,991 threads.
View Active Threads


Who's Online
This forum has 161814 registered members. Please welcome our newest member, Maximus49.
340 Guest(s), 10 Registered Member(s) are currently online.  Details
Georgia Hunter, PeterDisAbelard., Maximus49, proudmom2x, Sherrine, Saipan Paradise, Everton, Going for brachy, borborygmi, Noggin2u2